# SDR AALA202206060826

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323
- Aircraft serial: 32439
- Aircraft time: 25,964 hours, 3,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 2L FWD JUMPSEAT FLASHLIGHT; RED LIGHT WHEN TESTED. REPLACED BATTERY. OPERATES CORRECTLY PER AMM 25-64-01-960-802
